# SDR 2006UALA00974

- Difficulty date: May 20, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 51,406 hours, 27,364 cycles
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Bs 678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL KEELBEAM ATTACHED ANGLE HAD HOLE PREVIOUSLY DRILLED INTO AT BS 678.
